# SDR FDEA200912124432

- Difficulty date: December 12, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032502
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO LT STA 535 FRAME 9G NET UPPER SUPPORT YOKE.  EXISTING REPAIR AT MAIN DECK CARGO LT STA 535 9G NET LWR SUPPORT YOKE EVALUATED & FOUND NOT IAW ANY SRM REPAIR . EXISTING REPAIR AT MAIN DECK CARGO LT STA 535 9G NET LWR SUPPORT YOKE REMOVED & NEW REPAIR INSTALLED IAW EA 1-5310-137502. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 109.
